MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM UNIVERSAL DRILL GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM UNIVERSAL DRILL GUIDE
Catalog Number 323.46
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Part: 323.46; synthes lot: 5408455; release to warehouse date: january 02, 2007; manufacturing site: synthes (b)(4).No nonconformance reports (ncrs) were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any subcomponents, which would contribute to this complaint condition.Service & repair history: no service history review can be performed as part number 323.46 with lot number(s) 5408455 is a lot/batch controlled item.The service history review is unconfirmed.Service & repair evaluation: the customer reported the guide was tight and it was difficult to get the cap off.The repair technician reported the variable side drill sleeve was bent.Bent is the reason for repair.The cause of the issue is unknown.The following parts were replaced: drill sleeve.The item was repaired per the inspection sheet, passed synthes final inspection on october 24, 2018 and will be returned to the customer upon completion of the service and repair process.Service record router completed.Finalized service record will be archived.The evaluation was confirmed.The device was deemed serviceable and returned to the customer; no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that in the sterile processing department on (b)(6) 2018, it was noticed that a universal drill guide seemed tight and hard to get the cap off.There is no procedure and patient involvement.This report is for a 4.5mm universal drill guide.This is report 1 of 1 for (b)(4).

Brand Name
4.5MM UNIVERSAL DRILL GUIDE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8046010
Report Number2939274-2018-54879
Device Sequence Number1540033
Product Code FZX
UDI-Device Identifier10886982190857
UDI-Public(01)10886982190857
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number323.46
Device Lot Number5408455
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2018
Initial Report FDA Received Date11/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1